MAUDE Adverse Event Report: SYNTHES GMBH VA-LCP PPFX PROXIMAL FEMUR HOOK PLATE 3.; PLATE, FIXATION, BONE

SYNTHES GMBH VA-LCP PPFX PROXIMAL FEMUR HOOK PLATE 3.; PLATE, FIXATION, BONE
Catalog Number 02.221.088
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on mar 24, 2025, the insertor would not get into plate.This happened before case was started, so no patient was involved.Replacement is required.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and stated that there was no allegation against the plate.Upon further inspection there is no replacement required for the inserter.The inserter is functional and operates correctly with all other plates except the plate (02.221.008) that needs replacing.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review: part number: 02.221.088.Lot number: 903p265.Manufacturing site: mezzovico.Release to warehouse date: 22 jul 2022.A manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances related to the malfunction were identified.Jbl-nr-0017167 was initiated during the manufacturing for some surface defect, but the affected items have been reworked, inspected and fully released as documented on the dhr.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA-LCP PPFX PROXIMAL FEMUR HOOK PLATE 3.
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key21885221
Report Number8030965-2025-03800
Device Sequence Number8387413
Product Code HRS
UDI-Device Identifier10886982275585
UDI-Public(01)10886982275585(17)411231(10)903P265
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K210205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.221.088
Device Lot Number903P265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/23/2025
04/30/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date04/25/2025
05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown